On some Ramanujan identities for the ratios of eta-functions

Bhargava, S. and Vasuki, K. R. and Rajanna, K. R. (2015) On some Ramanujan identities for the ratios of eta-functions. Ukrainian Mathematical Journal, 66 (8). pp. 1131-1151.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Shrirekha N
Date Deposited: 12 Jul 2019 10:09
Last Modified: 12 Jul 2019 10:09
URI: http://eprints.uni-mysore.ac.in/id/eprint/5149

Actions (login required)

View Item View Item